MathSciNet Relay Station
MathSciNet bibliographic data
MR2107940 41A60 (30B10 33C10)
Wong, R.; Zhao, Yu-Qiu On a uniform treatment of Darboux's method. Constr. Approx. 21 (2005), no. 2, 225–255.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement